Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

IF you don't know much about Accutane, I advice you check out this site : www.fda.gov/cder/drug/inf...nguide.htm Accutane is a very powerful medicine and can have possible severe side effects. I have taken it. Although it did clear up my acne at that time....and for like 6-9 months afterwards, it wasn't really a cure but rather just another treatment. My acne did return mildly. In conclusion, I thought it was not worth it considering the possible mental and or brain impact it may have on a person. Everyone is different, some may be very little side effects, and that is precisely why YOU REALLY NEED A DOCTOR FOR THIS!!!! Please be careful of what you put in your body.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×